# SDR CA151111001

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 7,121 hours
- Engine: Ge CF343A2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GY22623
- Condition: Failed
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, FOUND ONE BOLT SHEARED ON NUMBER 3 MAIN WHEEL. AFTER INVESTIGATION IT WAS FOUND THAT THE WHEEL HAD LAST BEEN OVERHAULED AND NO BOLT WERE REPLACED. NDT HAD NOT REVEALED ANY PROBLEMS WITH THE WHEEL BOLTS. NO HEAVY LANDING OR OTHER STRESS INDUCED ACTION WAS NOTED. THIS WAS FOUND TO BE A BOLT FAILURE. WHEEL WAS DISASSEMBLED, INSPECTED AND NDT PERFORMED. NO FAULT WERE DETECTED. AS A PRECAUTIONARY MEASURE THE BOLTS ON EITHER SIDE OF THE FAILED ONE WERE ALSO REPLACED.
